# SDR AALA202405248487

- Difficulty date: May 23, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 85,743 hours, 11,032 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE PERFORMING EMERGENCY LIGHTS TEST PER JOB CARD 72L00005043, FOUND SEAT MOUNTED LIGHTS 13,14,15 AND 17 INOPERATIVEON BOTH SIDES ON ISLE. FOUND CONNECTOR P1 (4NS047-2080) UNDER SEAT 18D DISCONNECTED. RESECURED CONNECTOR. PER AIRCRAFT DRAWING 40N01288. PERFORMED OPERTIONAL CHECK OF EMERGENCY LIGHTS ALL TEST PASSED. PER AMM 33-51-00.
